# SDR AWXA0001252

- Difficulty date: January 18, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 8,882 hours, 4,117 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: D3231007000100
- Condition: Out Of Adj
- Location: Zone 123
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING POST MAINTENANCE FLIGHT TEST THE LANDING GEAR WAS EXTENDED USING MANUAL EXTENSION AND THE NOSE GEAR FAILED TO EXTEND, LGCIU 1 & 2 FAULTS WERE PRESENT.  THE GEAR WAS RESET AND GEAR WAS EXTENDED HYDRAULICALLY AND ALL GEAR EXTENDED NORMALLY.  MAINTENANCE TROUBLESHOT PER THE TSM.  THE NLG VENT VALVE WAS REPLACED WHICH DID NOT HELP.  THE FREE FALL CABLE RIGGING WAS CHECKED, WHICH CHECKED GOOD.  THE ALTERNATE EXTENSION REDUCTION GEARBOX WAS REMOVED AND FOUND BOTH SHEAR PINS SHEARED.  THE SHEAR PINS WERE REPLACED AND THE GEARBOX REINSTALLED.  AFTER INSTALLATION, FOUND THE GEARBOX STOP BOLTS OUT OF ADJUSTMENT.  AFTER REPLACEMENT OF THE SHEAR PINS AND ADJUSTMENT OF THE STOP BOLTS.
